Opuscula Math. 26, no. 3 (2006), 499-506

 
Opuscula Mathematica

On the asymptotics of the difference equation with a proportional delay

Petr Kundrát

Abstract. This paper deals with asymptotic properties of a vector difference equation with delayed argument \[\Delta x_k=Ax_k+Bx_{\lfloor\lambda k\rfloor},\qquad 0\lt\lambda\lt 1,\quad k=0,1,2,\dots,\] where \(A\), \(B\) are constant matrices and the term \(\lfloor\lambda k\rfloor\) is the integer part of \(\lambda k\). Our aim is to emphasize some resemblances between the asymptotic behaviour of this delay difference equation and its continuous counterpart.

Keywords: asymptotics of difference equations, approximation methods for dynamical systems.

Mathematics Subject Classification: 39A11, 37M99.

Full text (pdf)

  • Petr Kundrát
  • Brno University of Technology, Institute of Mathematics, Technická 2, 61669 Brno, Czech Republic
  • Received: 2005-10-03.
Opuscula Mathematica - cover

Cite this article as:
Petr Kundrát, On the asymptotics of the difference equation with a proportional delay, Opuscula Math. 26, no. 3 (2006), 499-506

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.